# SDR ASAA2021070235231

- Difficulty date: July 2, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 48,549 hours, 14,452 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 2924
- Condition: Failed
- Location: Left Ecs Bay
- Part time: 48,613 hours, 14,118 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WITH POWER INCREASE UNUSUALLY HIGH AIRFLOW IN THE FLT DECK LEFT PACK GOES TO ABOUT 50 PSI AT 40% N1 WITH RIGHT STAYING ABOUT 32 PSI. GROUNDED - YES. REPLACED L/H PACK FLOW CONTROL VALVE REF B737-800 AMM 21-51-02 NO LEAKS NOTED, AT 40% N1 L PACK AT 31 PSI, R PACK 26 PSI.
